MAUDE Adverse Event Report: CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR

CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR
Model Number GV974HD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Damage to Ligament(s) (1952)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that he was sitting on the rollator when "the back support suddenly broke (support screw dislodged)." the end user reported that he was "thrown to the floor," sustaining a sprained elbow and spine ligament, and sought medical treatment as a result of the incident.Multiple attempts to gather further information have been made, and to retrieve the product for evaluation, but drive has not received a response.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA ENTERPRISE CO., LIMITED
no. 1 been ting
been-tsuoh village
chia-yi shiann shi-koou shiang, chiayi
TW 
MDR Report Key16788012
Report Number2438477-2022-00143
Device Sequence Number12143232
Product Code ITJ
UDI-Device Identifier00822383582245
UDI-Public822383582245
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2023
Report Date (Section F) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGV974HD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/05/2022
Device Age4 YR
Date Report to Manufacturer04/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight114 KG
Date Report Sent to FDA04/21/2023